... has got a rash all over it, small red bumps, is this a reaction from Fluconazole?
27 Feb 2011
A skin rash or itching is a common side effect of Fluconazole.
You do not need to be concerned unless you start feeling symptoms of an allergic reaction: swelling of your face, lips, tongue, or throat, hives or difficulty breathing; in which case you should get to an emergency department immediately.
Your pharmacist will be able to suggest an effective treatment for your rash.
If it is intolerable see your doctor.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... last dose and I have a rash of red raised bumps which started on my chest and have now gone down my arms and legs. So far they are not itching ...
1 answer • 19 Nov 2009
... heartbeat with very rapid pulse, extreme pressure over ritht temple, numbness and tingling of right side of face, rash, swollen lips and ...
1 answer • 30 Nov 2009
I recently got an allergic reaction but im not sure what it was to because ive never had one and got a rash all over my body except for my face and I ...
0 answers • 25 Mar 2014
A reaction to Augmentin. I took it for a thumb infection starting, Nov 5th and saw a reaction 5 days later. Stopped taking drug. A rash, hives & ...
1 answer • 17 Nov 2014
... bit of a rash under my skin (face) and I feel good... Problem concerning me is the cost... How do you all pay for this drug. I cannot afford the ...
0 answers • 8 Dec 2014